MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 86594218
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer radiology product analysis reviewed a photo that was provided, and identified the presence of a thin strand of hair of unknown origin in the fluid path.Our investigation determined that the particulate noted in the syringe was likely introduced during the component manufacturing or assembly process.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: a thin, hair-like foreign body of unknown origin was seen in the mr syringe.The customer elected not to use the syringe.No injury or adverse event was reported.

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key10619436
Report Number2520313-2020-00036
Device Sequence Number11442884
Product Code DXT
UDI-Device Identifier00616258021607
UDI-Public(01)00616258021607
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2025
Device Model Number86594218
Device Catalogue NumberSSQK 65/115VS
Device Lot Number8413413
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1